# SDR KCSA201507301031

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 73,445 hours, 12,941 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stringer
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, OTBD SIDE AT NAC BS 375, 1ST STRINGER UP FROM BOTTOM SPAR IS CRACKED.
